Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The accuracy of linear interpolation in tables of the mathematics of finance

Author: Hugh E. Stelson
Journal: Math. Comp. 3 (1949), 408-412
MSC: Primary 65.0X
MathSciNet review: 0029277
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    See Theodore E. Raiford, Mathematics of Finance. Boston, 1945, p. 25, note, and W. L. Hart, Mathematics of Investment, third ed., Boston, 1946, p. 75 and p. 138. In these texts the following statement is made. Experience shows that it is safe to assume that a value of I found by interpolation is in error by not more than $\tfrac {1}{{20}}$ of the difference of the table rates used in the interpolation.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society